| Model Number |
02.12.T3I4L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 july 2022 lot 2002831: lot 2002831: 41 items manufactured and released on 07-july-2020.Expiration date: 2025-06-29.No anomalies found related to the problem.To date, 39 items of the same lot have been sold without any similar reported event during the period of review.Additional implanted components: gmk-sphere 02.12.0410fl tibial insert fixed sphere flex size 4/10 mm l (k121416) lot.2008569.
Event or Problem Description
Revision surgery at about 1 year from primary for cemented tibial tray loosening.Tibial tray and liner revised successfully.